# SDR 95ZZZX2152

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N35Q
- Make and model: Bell 206B
- Aircraft serial: 3073
- System (JASC): 7100 · Powerplant System
- Part: Hose
- Part number: 70009H000V320
- Condition: Corroded
- Location: Power Plant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE IS TRAPPED BETWEEN FIRE SLEEVE AND ALUMINUM FITTINGS AND CAUSES CORROSION OF THE FITTINGS AND FIRE SLEEVE.
